On the uniqueness of the solution of an integral equation
Doklady Akademii Nauk, Tome 156 (1964) no. 2, pp. 239-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_2_a0,
author = {N. V. Azbelev and Z. B. Tsalyuk},
title = {On the uniqueness of the solution of an integral equation},
journal = {Doklady Akademii Nauk},
pages = {239--242},
year = {1964},
volume = {156},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_2_a0/}
}
N. V. Azbelev; Z. B. Tsalyuk. On the uniqueness of the solution of an integral equation. Doklady Akademii Nauk, Tome 156 (1964) no. 2, pp. 239-242. http://geodesic.mathdoc.fr/item/DAN_1964_156_2_a0/